# SDR U5QA202003130096

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N24GU
- Make and model: Lear 60LEAR
- Aircraft serial: 018
- Aircraft time: 10,221 hours, 8,637 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A,B,C INSPECTION DISCOVERED CORROSION ON BELLY OF ACFT, ALSO UNDER BASE OF SOME STATIC WICKS ON DELTA FIN.  MX VENDOR WORKING WITH LOCAL DER FOR RESOLUTION/MAJOR REPAIRS AS REQUIRED.  IN WORK AT THIS TIME.
